Alert archive / Florida / Special Weather Statements in 2019
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 7, 2019, 4:21 PM EDT for Broward County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 7, 2019, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 76 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766 WWUS82 KMFL 072021 SPSMFL Special Weather Statement National Weather Service Miami FL 421 PM EDT Fri Jun 7 2019 FLZ067-068-071-072-168-172-072100- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 421 PM EDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 500 PM EDT... * At 421 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Boca Pointe, or near Deerfield Beach, moving northeast at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Pompano Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach, Tamarac, Margate, Highland Beach, Lauderhill, Weston, Coconut Creek, North Lauderdale, Parkland, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar and Hamptons At Boca Raton. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2606 8044 2638 8068 2654 8032 2643 7990 TIME...MOT...LOC 2021Z 215DEG 13KT 2633 8019 $$ SPM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:50 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 7, 3:50 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Miami FL 350 PM EDT Fri Jun 7 2019 .DISCUSSION... A low pressure system tracking E-NE appended by a moist low level sector will increase overall storm coverage across South Florida over the weekend. A notable low level convergence zone has shifted eastward, as compared to previously being aligned more over the interior. Several cyclonic vorticity lobes can be seen propagating along the NE metro areas via the NAM and RAP, particularly this evening. Additionally, both short term models are in agreement with a moisture plume of PWAT ~2.2 ins advecting across the region simultaneously with the aforementioned CVA. The 12Z sounding yielded a 6.0 C/km lapse rate, a 0.6 increase from the past 24 hrs. These parameters, coupled with sufficient daytime heating should result in strong, organized convection through this evening. An important factor that could diminish strong storm potential is the overall increase of cloud coverage, which may prove to be a difficult to overcome convective inhibition in certain regions. Nevertheless, overall storm coverage will heighten over the metro areas, and particularly potent storms could form mainly along Broward and Palm Beach Counties. This slow moving upper low looks to be become more vertically stacked and experiences an increase in meridional flow via the upper- jet digging, becoming an elongated, positively tilted trough by Sunday night. Both the ECMWF and GFS are in agreement over an increase in 500 hPa geopotential heights, which corresponds to decreasing lapse rates, mitigating robust storm formation. However, a wetter pattern still appears to be in store next week. And given the increase in overall rainfall expected this weekend, ponding could be a concern in recently soaked regions. && .MARINE... Southerly winds will become more southwesterly in direction, as the influence of high pressure weakens. Shower and thunderstorm coverage will prominent over the weekend, with the highest coverage remaining north of our CWA. Seas are expected to be no higher than 3 feet throughout the forecast period, albeit waves could be higher around the region of any shower or thunderstorm. && .AVIATION... The winds will be light and variable this morning before going south/southeast over most of the taf sites this afternoon, except for KAPF taf site where the winds will be southwest. The weather should remain dry this morning over the east coast taf sites before storms develop this afternoon mainly between 18Z and 00Z. KAPF taf site will see some showers between 12Z and 17Z this morning. The ceiling and vis should remain in VFR conditions today, but could fall down into MVFR or even IFR conditions with any showers and storms. A tempo group will be added later for the east coast taf sites when the showers and thunderstorms develop. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 91 77 91 77 / 70 30 60 40 Fort Lauderdale 90 80 89 80 / 50 40 50 40 Miami 91 79 90 79 / 50 30 50 30 Naples 90 77 90 76 / 20 10 40 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...11/HVN/SRB MARINE...11/HVN/SRB AVIATION...54/BNB
Hazardous weather outlook, Jun 7, 10:19 AM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1019 AM EDT Fri Jun 7 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 080200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1019 AM EDT Fri Jun 7 2019 ...SCATTERED TO NUMEROUS STORMS POSSIBLE TODAY... ...HEAVY RAINFALL POSSIBLE FROM STORMS TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Morning showers and storms will affect the Gulf coast and adjacent waters. before shifting into the interior and east coast metro areas this afternoon into early this evening. Lightning and heavy rainfall is the primary hazard. Flooding: Training of storms across the Gulf coast this morning and along the interior/metro east coast later this afternoon and evening will bring periods of heavy rainfall. Minor flooding of streets and ponding of waters in poor drainage areas may occur. Temperature: Heat indices of 100-105 degrees are expected again today across most of South Florida today. Waterspouts: Isolated waterspouts are possible today across Lake Okeechobee, Biscayne Bay, and the Atlantic waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Maximum afternoon heat index readings in the lower 100s will continue across portions of South Florida through the weekend and into early next week. A slow moving system across the southeastern US this weekend into early next week will bring numerous to widespread showers and storms across the region through the weekend into early next week. Frequent cloud to ground and cloud to water lightning strikes along with heavy rainfall will be the primary hazards. A few stronger storms will also bring the potential for strong gusty winds and hail. .SPOTTER INFORMATION STATEMENT... Individual spotters are encouraged to report funnel clouds and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Jun 7, 3:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Fri Jun 7 2019
FLZ067-068-072-168-172-072015-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
326 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 415 PM EDT...
* At 325 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of North County Airport to near Loxahatchee NWR. Movement was
northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
West Palm Beach, Pompano Beach, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Highland
Beach, Juno Beach, Ocean Ridge, Coconut Creek, Greenacres, Royal
Palm Beach and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2634 8003 2624 8018 2689 8047 2696 8040
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1925Z 206DEG 12KT 2685 8036 2656 8026
HVNSpecial weather statement, Jun 7, 3:38 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
338 PM EDT Fri Jun 7 2019
FLZ071-072-074-172-173-072030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Coastal Miami Dade County FL-
338 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 430 PM EDT...
* At 338 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from Cooper City to Golden Glades.
Movement was northeast at 25 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
Davie, Miami Beach, Plantation, Sunrise, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Lauderdale-By-The-Sea, Surfside,
Hallandale, Miami Gardens, Lauderhill, Weston and North Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2634 8003 2602 8003 2589 8004 2585 8021
2606 8044
TIME...MOT...LOC 1938Z 235DEG 20KT 2607 8027 2590 8020
HVNSpecial weather statement, Jun 7, 4:21 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 421 PM EDT Fri Jun 7 2019 FLZ067-068-071-072-168-172-072100- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 421 PM EDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 500 PM EDT... * At 421 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Boca Pointe, or near Deerfield Beach, moving northeast at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Pompano Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach, Tamarac, Margate, Highland Beach, Lauderhill, Weston, Coconut Creek, North Lauderdale, Parkland, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar and Hamptons At Boca Raton. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2606 8044 2638 8068 2654 8032 2643 7990 TIME...MOT...LOC 2021Z 215DEG 13KT 2633 8019 SPM
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 7, 3:38 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 7, 4:57 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 63 min |
| Jun 7, 5:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 7, 6:34 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
Nearby
Special Weather Statements in Florida, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.